MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,PEEK SWI-VELOCK,3.5X 15.8MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTR ANCH,PEEK SWI-VELOCK,3.5X 15.8MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTR ANCH,PEEK SWI-VELOCK,3.5X 15.8MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 2nd july 2025, it was reported by an arthrex's employee via email that for 2 units of ar-2325pslc, suture anchor, peek swivelock®, 3.5 mm x 15.8 mm, vented, 1 unit of ar-2325pslc's anchor broke during insertion.Hence, the surgeon changed to another new ar-2325pslc.But the 2nd ar-2325pslc's anchor dropped out too.This was detected during an ankle ligament injury repair surgery on (b)(6) 2025.The case was completed successfully by using ar-2324bcc.There was no patient harm, and no secondary procedure needed.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed.Photographic evidence provided from the field of two ar-2325pslc's, with batch number 15122594, revealed that the anchors were missing.Therefore, arthrex was able to conclude a most likely cause.The most likely cause can be attributed to misaligned insertion; or prying/leveraging the devices during use.

Brand Name
SUTR ANCH,PEEK SWI-VELOCK,3.5X 15.8MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22588737
Report Number1220246-2025-03051
Device Sequence Number15735430
Product Code MAI
UDI-Device Identifier00888867026971
UDI-Public(01)00888867026971(11)230731(17)280630(10)15122594
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH,PEEK SWI-VELOCK,3.5X 15.8MM
Device Catalogue NumberAR-2325PSLC
Device Lot Number15122594
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date07/02/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown